# SDR UPS05844417

- Difficulty date: April 27, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 72,509 hours, 48,466 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 561386261
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP COMPLY WITH D 301309 REGARDING FUSELAGE SKIN CORROSION AT E/E DOOR STA 35.  CUT OUT DAMAGED SKIN, FABRICATED AND INSTALLED REPAIR IAW EO DC8-5330- 22128-A AND SAA SK 708-911.
